# SDR SWIA201232181

- Difficulty date: November 10, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 30,393 hours, 42,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FOUR FLOOR EMERGENCY LIGHTS INOPERATIVE.  (FLT 5632)  REPAIRED BROKEN WIRE ON AFT RED FLOOR LEVEL LIGHT AND REPLACED FUSE.
